Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 93142, 11 pages

Veronese curves and webs: interpolation

1Département de Mathématique et Génie Informatique, Ecole Nationale Supérieure Polytechnique, Université de Yaoundé I, BP 8390, Yaoundé, Cameroon
2Département de Mathématiques, Université Montpellier 2, Case Courrier 051, Place Eugène Bataillon, Montpellier Cedex 5 34095, France

Received 11 June 2006; Revised 30 September 2006; Accepted 19 October 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. B. Bouetou and J. P. Dufour, “Veronese curves and webs: interpolation,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 93142, 11 pages, 2006. doi:10.1155/IJMMS/2006/93142